# SDR SWAA2022020444899

- Difficulty date: December 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 17,955 hours, 7,752 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG STRUT PNL 441BR CORNERS HAVE DELAMINATION. LOWER AFT CORNER DAMAGE MEASURES 1.3 IN X 1.4 IN UPPER AFT CORNER MEASURES 2.9 IN X 2.3 IN. / REMOVED AND REPLACED PNL 441BR PER AMM 54-53-01 ROBBED FROM AIRCRAFT 283
